Alert archive / California / Winter Storm Warnings in 2006

Winter Storm Warning 13, NWS Hanford, CA

December 9, 2006

NWS Hanford, CA issued this winter storm warning at Dec 9, 2006, 2:04 PM PST. It took effect at Dec 9, 2006, 6:00 PM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2006, 2:04 PM PST (22:04 UTC)
In effect from
Dec 9, 2006, 6:00 PM PST
Expired
Dec 10, 2006, 3:35 AM PST
In force
10 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KHNX 092207
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
204 PM PST SAT DEC 9 2006

CAZ096-100615-
/O.UPG.KHNX.SN.Y.0013.061210T0200Z-061211T0200Z/
/O.UPG.KHNX.SN.Y.9999.061210T0200Z-061211T0200Z/
/O.NEW.KHNX.WS.W.0013.061210T0200Z-061211T0200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
204 PM PST SAT DEC 9 2006

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
PST SUNDAY...
...SNOW ADVISORY NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM
WARNING FOR THE SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON...WHICH 
IS
IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST SUNDAY. THE SNOW
ADVISORY IS NO LONGER IN EFFECT. 

SNOW WILL DEVELOP OVER THE SIERRA THIS EVENING AS THE NEXT PACIFIC
STORM SYSTEM MOVES ONSHORE. THE SNOW WILL BECOME HEAVY AT TIMES
...WITH SNOW LEVELS STARTING OUT AT AROUND 7500 FEET THIS EVENING
AND LOWERING TO AROUND 4500 FEET SUNDAY MORNING. SNOW ACCUMULATIONS
OF 15 TO 20 INCHES WILL BE COMMON AT ELEVATIONS ABOVE 6000 FEET
AND LOCAL AMOUNTS UP TO 2 FEET ARE POSSIBLE OVER HIGHER TERRAIN.
IN ADDITION TO THE HEAVY SNOW...WEST WINDS IN THE 25 TO 35 MPH
WITH GUSTS TO NEAR 50 MPH ARE LIKELY OVER THE RIDGES AND WIND
PRONE AREAS. THE SNOW WILL TAPER TO SCATTERED SNOW SHOWERS BY LATE
SUNDAY AFTERNOON.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
AND WIND ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY
HAZARDOUS OR IMPOSSIBLE.

$$

CAZ097-100615-
/O.NEW.KHNX.SN.Y.10000.061210T0200Z-061211T0200Z/
TULARE COUNTY MOUNTAINS-
204 PM PST SAT DEC 9 2006

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A SNOW
ADVISORY FOR THE TULARE COUNTY MOUNTAIN SECTION OF THE SOUTHERN
SIERRA NEVADA...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST
SUNDAY.

SNOW WILL DEVELOP OVER THE SIERRA DURING THE EVENING AND SPREAD
SOUTHEAST AS THE NEXT PACIFIC STORM SYSTEM MOVES ONSHORE. THE
SNOW WILL BECOME HEAVY AT TIMES AFTER MIDNIGHT ...WITH SNOW LEVELS
STARTING OUT AT AROUND 8000 FEET THIS EVENING AND LOWERING TO
AROUND 4500 FEET SUNDAY MORNING. SNOW ACCUMULATIONS OF 7 TO 10
INCHES WILL BE COMMON AT ELEVATIONS ABOVE 6000 FEET AND LOCAL
AMOUNTS OVER ONE FOOT ARE POSSIBLE OVER OVER HIGHER TERRAIN. IN
ADDITION TO THE SNOW...WEST WINDS IN THE 25 TO 35 MPH WITH GUSTS
TO NEAR 50 MPH ARE LIKELY OVER THE RIDGES AND WIND PRONE AREAS.
THIS WILL BE THE FIRST SIGNIFICANT SNOWFALL OF THE SEASON FOR MANY
LOCATIONS. THE SNOW WILL TAPER TO SCATTERED SNOW SHOWERS BY LATE
SUNDAY AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

DUDLEY
3 follow-up statements
000 
WWUS46 KHNX 092247 CCB
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
204 PM PST SAT DEC 9 2006

CAZ096-100615-
/O.UPG.KHNX.SN.Y.0013.061210T0200Z-061211T0200Z/
/O.NEW.KHNX.WS.W.0013.061210T0200Z-061211T0200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
204 PM PST SAT DEC 9 2006

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
PST SUNDAY...
...SNOW ADVISORY NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM
WARNING FOR THE SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON...WHICH 
IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST SUNDAY. THE SNOW
ADVISORY IS NO LONGER IN EFFECT. 

SNOW WILL DEVELOP OVER THE SIERRA THIS EVENING AS THE NEXT PACIFIC
STORM SYSTEM MOVES ONSHORE. THE SNOW WILL BECOME HEAVY AT TIMES
WITH SNOW LEVELS STARTING OUT AT AROUND 7500 FEET THIS EVENING
AND LOWERING TO AROUND 4500 FEET SUNDAY MORNING. SNOW ACCUMULATIONS
OF 15 TO 20 INCHES WILL BE COMMON AT ELEVATIONS ABOVE 6000 FEET
AND LOCAL AMOUNTS UP TO 2 FEET ARE POSSIBLE OVER HIGHER TERRAIN.
IN ADDITION TO THE HEAVY SNOW...WEST WINDS IN THE 25 TO 35 MPH
WITH GUSTS TO NEAR 50 MPH ARE LIKELY OVER THE RIDGES AND WIND
PRONE AREAS. THE SNOW WILL TAPER TO SCATTERED SNOW SHOWERS BY LATE
SUNDAY AFTERNOON.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
AND WIND ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY
HAZARDOUS OR IMPOSSIBLE.

$$

CAZ097-100615-
/O.NEW.KHNX.SN.Y.0014.061210T0200Z-061211T0200Z/
TULARE COUNTY MOUNTAINS-
204 PM PST SAT DEC 9 2006

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A SNOW
ADVISORY FOR THE TULARE COUNTY MOUNTAIN SECTION OF THE SOUTHERN
SIERRA NEVADA...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PST
SUNDAY.

SNOW WILL DEVELOP OVER THE SIERRA DURING THE EVENING AND SPREAD
SOUTHEAST AS THE NEXT PACIFIC STORM SYSTEM MOVES ONSHORE. THE
SNOW WILL BECOME HEAVY AT TIMES AFTER MIDNIGHT ...WITH SNOW LEVELS
STARTING OUT AT AROUND 8000 FEET THIS EVENING AND LOWERING TO
AROUND 4500 FEET SUNDAY MORNING. SNOW ACCUMULATIONS OF 7 TO 10
INCHES WILL BE COMMON AT ELEVATIONS ABOVE 6000 FEET AND LOCAL
AMOUNTS OVER ONE FOOT ARE POSSIBLE OVER OVER HIGHER TERRAIN. IN
ADDITION TO THE SNOW...WEST WINDS IN THE 25 TO 35 MPH WITH GUSTS
TO NEAR 50 MPH ARE LIKELY OVER THE RIDGES AND WIND PRONE AREAS.
THIS WILL BE THE FIRST SIGNIFICANT SNOWFALL OF THE SEASON FOR MANY
LOCATIONS. THE SNOW WILL TAPER TO SCATTERED SNOW SHOWERS BY LATE
SUNDAY AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

DUDLEY
000 
WWUS46 KHNX 100518
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
917 PM PST SAT DEC 9 2006

CAZ096-101330-
/O.CON.KHNX.WS.W.0013.000000T0000Z-061211T0200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
917 PM PST SAT DEC 9 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY FOR
THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON...

THE WINTER STORM WARNING FOR THE SOUTHERN SIERRA NEVADA...FROM
YOSEMITE TO KINGS CANYON...REMAINS IN EFFECT UNTIL 6 PM PST
SUNDAY.

SNOW HAS DEVELOPED OVER THE SOUTHERN SIERRA NEVADA THIS EVENING AS
THE LATEST PACIFIC STORM SYSTEM MOVES ONSHORE. THE SNOW WILL
BECOME HEAVY AT TIMES WITH SNOW LEVELS STARTING OUT AT AROUND 7500
FEET THIS EVENING AND LOWERING TO AROUND 4500 FEET SUNDAY MORNING.
SNOW ACCUMULATIONS OF 15 TO 20 INCHES WILL BE COMMON AT ELEVATIONS
ABOVE 6000 FEET AND LOCAL AMOUNTS UP TO 2 FEET ARE POSSIBLE OVER
HIGHER TERRAIN. IN ADDITION TO THE HEAVY SNOW...WEST WINDS IN THE
25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH ARE LIKELY OVER THE RIDGES
AND WIND PRONE AREAS. THE SNOW WILL TAPER TO SCATTERED SNOW
SHOWERS BY LATE SUNDAY AFTERNOON.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF
SNOW...SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS
ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR
IMPOSSIBLE.

$$

CAZ097-101330-
/O.CON.KHNX.SN.Y.0014.000000T0000Z-061211T0200Z/
TULARE COUNTY MOUNTAINS-
917 PM PST SAT DEC 9 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY FOR
THE TULARE COUNTY MOUNTAINS...

THE SNOW ADVISORY FOR THE TULARE COUNTY MOUNTAINS REMAINS IN
EFFECT UNTIL 6 PM PST SUNDAY.

SNOW HAS DEVELOP OVER THE SOUTHERN SIERRA NEVADA THIS EVENING AND
WILL SPREAD SOUTHEAST INTO THE TULARE COUNTY MOUNTAINS OVERNIGHT.
THE SNOW WILL BECOME HEAVY AT TIMES AFTER MIDNIGHT ...WITH SNOW
LEVELS STARTING OUT AT AROUND 8000 FEET THIS EVENING AND LOWERING
TO AROUND 4500 FEET SUNDAY MORNING. SNOW ACCUMULATIONS OF 7 TO 10
INCHES WILL BE COMMON AT ELEVATIONS ABOVE 6000 FEET AND LOCAL
AMOUNTS OVER ONE FOOT ARE POSSIBLE OVER OVER HIGHER TERRAIN. IN
ADDITION TO THE SNOW...WEST WINDS IN THE 25 TO 35 MPH WITH GUSTS
TO NEAR 50 MPH ARE LIKELY OVER THE RIDGES AND WIND PRONE AREAS.
THIS WILL BE THE FIRST SIGNIFICANT SNOWFALL OF THE SEASON FOR MANY
LOCATIONS. THE SNOW WILL TAPER TO SCATTERED SNOW SHOWERS BY LATE
SUNDAY AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
SOURCE...FOR FURTHER INFORMATION ON THIS WINTER WEATHER EVENT.

WWW.WEATHER.GOV/HANFORD

SANGER
000 
WWUS46 KHNX 101135
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
335 AM PST SUN DEC 10 2006


CAZ096-101245-
/O.CAN.KHNX.WS.W.0013.000000T0000Z-061211T0200Z/
/O.CAN.KHNX.SN.Y.9999.000000T0000Z-061211T0200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
335 AM PST SUN DEC 10 2006

...WINTER STORM WARNING IS CANCELLED...
...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WINTER
STORM WARNING FROM YOSEMITE PARK TO KINGS CANYON. 

THE STORM THAT PROMPTED THE WINTER STORM WARNING MOVED THROUGH
RAPIDLY OVERNIGHT. WHILE THERE WILL STILL BE SNOW SHOWERS
THROUGHOUT THE DAY...ADDITIONAL ACCUMULATIONS WILL ONLY BE FROM 3
TO 5 INCHES. THUS THE WINTER STORM WARNING IS CANCELED.

$$

CAZ097-101245-
/O.CAN.KHNX.SN.Y.0014.000000T0000Z-061211T0200Z/
TULARE COUNTY MOUNTAINS-
335 AM PST SUN DEC 10 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE SNOW
ADVISORY FOR THE TULARE COUNTY MOUNTAINS. WIDESPREAD SNOW IS NO
LONGER EXPECTED. HOWEVER...LINGERING SHOWERS TODAY COULD STILL
PRODUCE LOCALIZED AMOUNTS OF 3 OR 4 INCHES.


$$

BINGHAM

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this winter storm warning went out at Dec 9, 8:52 AM PST, 5 hours 12 minutes earlier.

Area forecast discussion, Dec 9, 8:52 AM PST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HANFORD CA
852 AM PST SAT DEC 9 2006

.UPDATE...UPDATES THIS MORNING TO BETTER TREND PRECIPITATION AND
CLOUDS. RADAR SHOWS ALL SHOWER ACTIVITY HAS COME TO OVER THE
FORECAST AREA. SATELLITE IMAGERY INDICATES QUITE A BIT OF SUNSHINE
ALSO THIS MORNING WITH THE NEXT CLOUD SHIELD STILL LOCATED WELL TO
THE WEST. DONT EXPECT MUCH THREAT OF PRECIPITATION UNTIL LATER
THIS AFTERNOON WITH THE ARRIVAL OF THE NEXT BAROCLINIC ZONE.
FORECAST MODELS INDICATE THE BEST CHANCE OF RAIN AND SNOW WILL
OCCUR THIS EVENING OVER THE NORTH AND AFTER MIDNIGHT IN KERN
COUNTY. IT LOOKS LIKE ANOTHER SHOT OF PRECIPITATION IS LIKELY OVER
PARTS OF THE AREA IN A WARM OVERRUNNING SCENARIO. CURRENT FORECAST
SEEMINGLY HAS THE TRENDS IN HAND.

&&

.PREV DISCUSSION... /ISSUED 400 AM PST SAT DEC 9 2006/

SHORT TERM...FOR TODAY THROUGH MONDAY...
FIRST UPPER LEVEL SHORTWAVE TROF HAS MOVED OFF TO THE NORTHEAST THIS
MORNING. HOWEVER...STILL SOME LINGERING PRECIP...MAINLY IN THE SRN
SIERRA NORTH OF KINGS CANYON. HAVE BACKED OFF POPS QUITE A BIT TODAY
MOST AREAS AS WE WILL BE IN BETWEEN SYSTEMS. WHILE MTN TEMPS ARE
DOWN BEHIND THE SHORTWAVE...VALLEY TEMPS REMAIN FAIRLY MILD...AND
HAVE RAISED MAX TEMPS TODAY FROM PREVIOUS FCST...THOUGH NOTHING LIKE
YESTERDAYS RECORD WARMTH. NEXT SYS IS APPROACHING 130W AND WILL BE
STRONGER THAN THIS PAST SYS. EXPECT ARRIVAL TIME OF PRECIP EARLY
THIS EVE WITH PRECIP LIKELY ALL BUT DESERT LOCALES. SNOW LEVELS IN
THE MTNS WILL FALL TO ABOUT 5000-5500 FEET BY SUN MORNING...THEN
NEAR 4000 FEET SUN EVE WHEN PRECIP TAPERS OFF AND ENDS BY MIDNIGHT.
SNOW AMOUNTS TONITE AND SUN WILL RANGE FROM 10-16 INCHES NORTH OF
KINGS CANYON AND HAVE ISSUED SNOW ADVISORY YOSEMITE ZONE. LESSER
AMOUNTS WILL FALL FROM TULARE COUNTY SOUTH. STILL COULD SOME SOME
SNOW ON THE GRAPEVINE SUN...ESPECIALLY LATER IN THE DAY.
ON MON...SHORTWAVE RIDGE MOVES IN WITH DECREASING CLOUDS...THOUGH
STILL EXPECT QUITE A BIT OF LOW CLOUDS TO PILE UP EAST SIDE AND
SOUTH END OF THE VALLEY INTO THE TEHACHAPIS.

LONG TERM...MONDAY NIGHT THROUGH FRIDAY...MEDIUM RANGE MODELS STILL
PROGGING AN UPPER RIDGE TO BUILD BRIEFLY BEHIND THE DEPARTING STORM
SYSTEM AT THE START OF THE PERIOD...BRINGING WARMER AND DRIER
CONDITIONS TO THE DISTRICT. YET...SOME FOG MAY LIKELY DEVELOP IN THE
SAN JOAQUIN VALLEY FROM THE INPUT OF MOISTURE FROM THE STORM SYSTEM
DURING THE SHORT TERM. MODELS THEN PROG ANOTHER IMPULSE TO ENTER THE
AREA NEAR TUESDAY NIGHT...WHICH LOOKS TO REMAIN MAINLY NORTH OF THE
DISTRICT WITH ONLY A SLIGHT POTENTIAL OF RECEIVING PRECIP ACROSS THE
EXTREME NORTHERN PORTIONS OF THE CWFA. HOWEVER...WILL LEAVE THE
PERIOD DRY FOR NOW AND WAIT UNTIL MODELS ARE IN BETTER AGREEMENT
WITH THIS SYSTEM. BY WEDNESDAY...A RIDGE IS AGAIN PROGGED TO REBUILD
ACROSS THE WEST BEFORE BEING FLATTENED BY ADDITIONAL PIECE OF ENERGY
TIMED TO MOVE INTO THE PACIFIC NORTHWEST THURSDAY NIGHT. BEFORE
THAN...FOG WILL A PROBLEM AS THE WEATHER SETTLES DOWN. BY FRIDAY
..THE FLOW BECOMES MORE ZONAL WITH BETTER DYNAMICS REMAINING OVER
NORTHERN CALIFORNIA. THIS AGAIN WILL LEAD TO PRECIPITATION EXPECTED
TO REMAIN GENERALLY NORTH OF THE DISTRICT ON FRIDAY. WITH BOTH STORM
SYSTEMS...NCEP/NOGAPS ENSEMBLES KEEP THE HIGHER PROBABILITY OF
PRECIP NORTH OF THE DISTRICT WHICH LEADS TO KEEPING THE DISTRICT DRY
DURING THE PERIOD. WHILE A CHANGE IN AIRMASS...TO A MORE MARITIME
ONE...WILL RAISE THE DIURNAL TEMPERATURES CURVES...WILL SEE LITTLE
FLUCTUATIONS IN DAILY TEMPERATURES DURING THE LONG TERM.

AVIATION...WIDESPREAD VFR CONDITIONS PREVAILING OVER INTERIOR
CENTRAL CALIFORNIA WILL GIVE WAY TO AREAS OF MVFR IN LIGHT RAIN
SPREADING SOUTHEAST ACROSS THE AREA...REMAINING MAINLY NORTH OF KERN
COUNTY. FOR SPECIFIC DETAILS...PLEASE REFER TO THE TAFS FOR
KMCE...KFAT AND KBFL AND TWEBS FOR ROUTES 421 AND 423.

&

.HNX WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY FROM 6 PM THIS EVENING TO 6 PM PST SUNDAY FOR
CAZ096.

&&

DUDLEY/BINGHAM/MOLINA
Hazardous weather outlook, Dec 9, 5:15 AM PST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HANFORD CA
515 AM PST SAT DEC 9 2006

CAZ096-101315-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
515 AM PST SAT DEC 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SIERRA NEVADA FROM
YOSEMITE TO KINGS CANYON.

A STORM IS EXPECTED TO PUSH THROUGH CENTRAL CALIFORNIA TONIGHT AND
SUNDAY. THIS STORM WILL PRODUCE SIGNIFICANT PRECIPITATION ACROSS
THE SOTHERN SIERRA NEVADA.

.DAY ONE...TODAY AND TONIGHT

A SNOW ADVISORY IS IN EFFECT FROM 6 PM PST THIS EVENING TO 6 PM
PST SUNDAY. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE
ISSUED BY THE NATIONAL WEATHER SERVICE IN HANFORD /WWUS46 KHNX/ FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE SNOW ADVISORY WILL REMAIN IN EFFECT THROUGH 6 PM PST SUNDAY

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE
OFFICE.

WEATHER.GOV/HANFORD

JONES

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 4:15 AM PSTSnow AdvisoryHNX11 hr
Dec 9, 4:15 AM PSTSnow AdvisoryHNX23 hr
Dec 9, 2:04 PM PSTSnow AdvisoryHNX28 hr
Dec 9, 2:04 PM PSTSnow AdvisoryHNX14 hr

Nearby

Winter Storm Warnings in California, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.